Improved Robust Filtering Approach for Nonlinear Systems
Jun Chen and
Haiqiao Sun
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
An improved design approach of robust H ∞ filter for a class of nonlinear systems described by the Takagi-Sugeno (T-S) fuzzy model is considered. By introducing a free matrix variable, a new sufficient condition for the existence of robust H ∞ filter is derived. This condition guarantees that the filtering error system is robustly asymptotically stable and a prescribed H ∞ performance is satisfied for all admissible uncertainties. Particularly, the solution of filter parameters which are independent of the Lyapunov matrix can be transformed into a feasibility problem in terms of linear matrix inequalities (LMIs). Finally, a numerical example illustrates that the proposed filter design procedure is effective.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/613026.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/613026.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:613026
DOI: 10.1155/2014/613026
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().